# SDR FDEA201211144006

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: ARB1946503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 L/E SLAT, INBD SUPPORT FITTING, AFT HOLE, BOTH SIDES SURFACES FOUND CHAFED. FOUND DURING LT OTBD SLAT DRIVE CABLES TENSION CHECK.  SUPPORT FITTING REMOVED IAW STRUCTURAL REPAIR MANUAL 51-31-01 REV 50. HOLES PICKED UP ON NEW SUPPORT FITTING IAW STRUCTURAL REPAIR MANUAL 51-31-01 REV 50.  NEW SUPPORT FITTING INSTALLED IAW STRUCTURAL REPAIR MANUAL 51-31-01 REV 50 AND FEDEX EA 1-5750-163522 TITLE "WINGS-FLIGHT SURFACES-LT WING-NR 8 SLAT ASSY-INBD RIB ASSY REPLACEMENT-REPLACEABLE STRUCTURAL COMPONENT TRACKING" WORK INSTRUCTIONS.  REPAIR CLASSIFIED AS MAJOR IAW GENERAL MM 6-2-100, REV 115.   LT WING, NR 8 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW ACFT MM 27-80-00-830-805, REV 74.0 AND FOUND SATISFACTORY.
